# SDR MWEA010001

- Difficulty date: January 2, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 43,662 hours, 32,187 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 548003
- Part serial: TP8657
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

RIGHT HAND OIL PRESSURE ON TOP END OF RED LINE QUANTITY AT 2 QTS.  --  REPLACED TOP AFT FUEL OIL COOLER "B" NUT PACKING, SERVICED OIL.
